For the last month and a bit up until a couple of weeks ago, i had blood in my stool. I had the sigmoidoscopy done, and it showed nothing, so my doc said that they could be small internal hemmorhoids that would be hard to see with the scope. She gave me a perscription for suppositories called proctosedyl. About the second day after using them the bleeding stopped, but now, i have BRIGHT green mucus coming out every time i have a bowel movement. The stool isn't green, just the mucus thats coming out with it. My stomach feels achy as well. Also, my stools are a lot darker. Not quite black, but dark. I don't know if the stool has to be totally black for it to be blood. Does anyone know if a suppository could cause this green mucus???? I've had mucus before, but it was always clear, but this is BRIGHT green. Also, i was wondering if the stool had to be completely black for it to be a sign of bleeding higher up in the GI tract. My stools are very dark, but not quite black. thank you!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.